# SDR 2008FA0000110

- Difficulty date: February 15, 2008
- Submitted: March 3, 2008
- Operation: General aviation
- Aircraft: N411MM
- Make and model: Israel ASTRA SPX
- Aircraft serial: 080
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Gouged
- Location: Vhf System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING REMOVAL OF SATCOM ANTENNA FROM UPPER FUSELAGE FOR INSPECTION, NOTICED FOOTPRINT OF PREVIOUSLY REMOVED NR 1 VHF ANTENNA.  UPON INSPECTION OF VHF ANTENNA FOOTPRINT, FOUND NUMEROUS APPARENT MECHANIC INDUCED GOUGES ON FUSELAGE OUTER SKIN.  DAMAGE WAS APPARENTLY CAUSED BY IMPROPER REMOVAL OF PREVIOUSLY INSTALLED VHF ANTENNA.  REPAIR WAS TO BLEND OUT GOUGES IAW DER EVALUATION.  (K)
